MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) TENDRIL STS; PERMANENT PACEMAKER ELECTRODE

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) TENDRIL STS; PERMANENT PACEMAKER ELECTRODE
Model Number 2088TC/100
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product is registered as a combination product.
 
Event or Problem Description
It was reported that lead noise was observed on the right ventricular lead via review of remote transmission.The rv lead was explanted and replaced.The patient was stable.
 
Additional Manufacturer Narrative
Analysis of the lead found external insulation abrasion was noted at 31.4 cm to 31.6 cm from the connector pin breaching the outer insulation and exposing the outer coil, consistent with lead friction to the device can.The exposed outer coil is consistent with the observation from the field of noise.

Brand Name
TENDRIL STS
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key9965241
Report Number2938836-2020-02685
Device Sequence Number11461654
Product Code NVN
UDI-Device Identifier05414734505031
UDI-Public05414734505031
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number2088TC/100
Device Catalogue Number2088TC-100
Device Lot NumberP000075613
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/30/2020
Supplement Date Received by Manufacturer05/06/2020
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date05/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight75